MAUDE Adverse Event Report: ESTABLISHMENT LABS S.A. MOTIVA IMPLANTS; ERGONOMIX ROUND SMOOTHSILK

ESTABLISHMENT LABS S.A. MOTIVA IMPLANTS; ERGONOMIX ROUND SMOOTHSILK
Catalog Number ERSD-340
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Ptosis (2620)
Date of Event 01/20/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per our directions for use, each patient must receive the establishment labs s.A.¿motiva implants®: information for the patient¿ during her surgical consultation, it is the surgeons´ responsibility to ensure that the patient completely understands the information regarding the risks, benefits, and recommendations associated with silicone gel-filled breast implant surgery, as well as the complications typical of any type of surgery.This document is available in motiva® website: ifu.Motiva.Health.The instructions for use in the directions for use were reviewed, to determinate if there are indications that ensure the prevention and good handling of the product.For this event, it is considered that the information is suitable for the section of surgical precautions as follows: bottoming out: "this refers to the inferior displacement of a breast implant that increases the distance between the nipple-areolar complex and the inframammary fold (imf) after breast-implant surgery.Risk factors reported in the literature are, but not limited to, the lack of quality of pre-existing breast tissue (i.E., thin subcutaneous tissue, defective dermal elements and breast tuberosity), characteristics of the selected breast implant (such as being overly large), imf dissection, and the type of implant placement during surgery (i.E., submuscular and subglandular planes).The clinical symptoms resulting from a bottomed-out implant include asymmetry, upward-pointing nipples, sagging, palpability, etc.Appropriate surgical planning can mitigate the possible causes of bottoming out.Recommendations include a careful and individual assessment of mammary tissues, careful implant selection, application of risk-minimizing surgical techniques, and adequate breast support after surgery.Treatments may vary depending on the severity of the complication and range from a simple sub-mammary fixation to the use of additional supporting materials".
 
Event or Problem Description
Usa.Allegedly, the patient¿s left breast implant has descended and sits slightly lower than the right.The left implant appears less round and palpably softer compared to the right, although it demonstrates normal mobility within the pocket.Ultrasound evaluation shows no definitive evidence of implant rupture, silicone leakage, or anterior shell disruption; however, these findings may be limited by the potential location of a rupture.

Brand Name
MOTIVA IMPLANTS
Common Device Name
ERGONOMIX ROUND SMOOTHSILK
Manufacturer (Section D)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS  20113
Manufacturer (Section G)
ESTABLISHMENT LABS S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
8003554164
MDR Report Key24900249
Report Number3012883202-2026-02187
Device Sequence Number8646420
Product Code FTR
UDI-Device Identifier07445161010582
UDI-Public(01)07445161010582(11)250115(17)300115
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Catalogue NumberERSD-340
Device Lot Number25010447
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown